MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Canadian journal of surgery. Journal canadien de chirurgie · 1986

White clot syndrome: a rare complication of heparin therapy.

Tanner J R, Downs A R

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A case of white clot syndrome in a 61-year-old man is reported. The patient suffered simultaneous aortic and vena caval thromboses while receiving heparin therapy for pulmonary embolism. Thrombocytopenia was noted. Thrombectomies successfully relieved the thromboses. Apart from heparin, no factors predisposing to aortic thrombosis were evident, and the patient remained well in the succeeding 7 years since. A brief review of the literature on the white clot syndrome suggests that the entity remains poorly defined, regarding both the mechanism of heparin-induced thrombocytopenia and its relation to thrombosis.

Для цитирования: Tanner J R, Downs A R. White clot syndrome: a rare complication of heparin therapy.. Canadian journal of surgery. Journal canadien de chirurgie. 1986.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.